Florida, 2013

Hail and Damaging Winds in Florida, September 6, 2013

September 6, 2013 · NWS JAX · 14 events in 5 counties and zones

The combination of multiple lingering convergent boundaries from previous convection, an approaching upper level short wave trough from the NW, and the sea breezes fueled scattered severe storms over an unstable airmass in the afternoon and evening. Gusty winds and heavy rainfall were the main hazards.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$3,000
Crop damage
None recorded
Events
14

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS JAX wrote it up.

The combination of multiple lingering convergent boundaries from previous convection, an approaching upper level short wave trough from the NW, and the sea breezes fueled scattered severe storms over an unstable airmass in the afternoon and evening. Gusty winds and heavy rainfall were the main hazards.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before the first event at Sep 6, 8:53 AM EST, 4 hours 52 minutes earlier.

Area forecast discussion, Sep 6, 8:53 AM EST, 4 hours 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
953 AM EDT FRI SEP 6 2013

.UPDATE...WATER VAPOR IMAGERY AND MODEL ANALYSES SHOW BROAD TROUGHING
IN THE MID AND UPPER LEVELS OVER THE ERN U.S. WITH SHORTWAVES
SLIDING SSE OVER THE TN AND MS VALLEY AREAS. ONE SHORTWAVE IS
NOTED OVER CENTRAL AL AND GA PER VISIBLE IMAGERY AND NAM FCSTS.
DRIER AIR HAS BEEN FILTERING IN FROM THE N PER IMAGERY AS WELL AS
PWAT ANALYSIS...WITH PWATS AS LOW AS 1.4 INCHES IN SE GA BUT PEAKING
AROUND 2 INCHES IN SECTIONS OF NE FL. SFC FRONTAL BOUNDARY IS
LOCATED ROUGHLY ALONG A LINE 31N80W TO BRUNSWICK GA TO ALBANY GA
MOSTLY SUNNY SKIES ATTM OVER THE CWA WITH SHOWERS AND STORMS NOW
BEYOND OUR 60 NM ZONE IN THE OFFSHORE MARINE WATERS. THE JAX 12Z
SOUNDING SHOWS PWAT OF JUST OVER 2 INCHES...MODIFIED SBCAPE OF ABOUT
3650 J/KG AND LI OF -7.

FOR REST OF TODAY...MOSTLY SUNNY SKIES WILL GIVE WAY TO PARTLY
CLOUDY CONDITIONS AS CUMULUS FORM BY MID TO LATE MORNING. MAIN FOCUS
FOR CONVECTION WILL INITIALLY BE ALONG THE W AND E COAST SEA
BREEZES DUE TO A WEAK PRES GRADIENT AND DAYTIME INSTABILITY. WITH
DRIER AIR FILTERING IN ON MID/UPPER LEVEL FLOW FROM THE NW AND N
AND THE FRONTAL BOUNDARY DRIFTING SWD ALONG WITH INLAND SHIFT OF
THE E COAST SEA BREEZE...BEST RAIN CHANCES ARE EXPECTED TO BE OVER
INLAND PORTIONS OF NE FL. MAIN CONCERNS WILL BE GUSTY DOWN-BURST
WINDS...POSSIBLY APPROACHING SEVERE LEVELS AND LOCALLY HEAVY
RAINFALL DUE TO CELL MERGERS AND OUTFLOW BOUNDARY COLLISIONS. STORM
MOTION WILL GENERALLY BE TO THE S AT 5-10 MPH. MAIN FCST UPDATE
WAS TO INCREASE POPS SLIGHTLY ALONG THE E COAST SEA BREEZE AND
DELAY PRECIP ONSET. CONVECTIVE INITIATION WILL LIKELY ALSO OCCUR
ALONG MOVING FRONTAL BOUNDARY.

&&

.AVIATION...PREVALING VFR TODAY. VCTS ADVERTISED FOR TAFS BY THE 18Z
TIME PERIOD...THOUGH BEST CHANCES EXPECTED AROUND GNV. GUSTY WINDS
AND MVFR POSSIBLE WITH T-STORMS TODAY. LIGHT NLY WINDS TO BECOME
NE AND THEN ENE IN THE AFTN. OUTLOOK FOR TONIGHT...SOME INDICATIONS
FOG AND SOME STRATUS WILL BE POSSIBLE BASED ON LATEST GUIDANCE...MAINLY
FOR NE FL TAFS.

&&

.MARINE...WINDS ARE VARIABLE LESS THAN 10 KT AND SEAS LOOK TO BE 2
FT OR LESS BASED ON LATEST READINGS AT 41008 AND 41012. WINDS
EXPECTED TO TURN NELY AROUND 10 KT IN THE AFT WITH SOME WIND WAVE
CHOPPY WITH SEAS NEAR 2-3 FT.

RIP CURRENTS: LOW RISK TODAY WITH SURF AT 1 FT OR LESS DUE TO
SMALL E SWELLS NEAR 8-10 SECONDS. RISK MAY BECOME MODERATE ON
SATURDAY PERHAPS INTO SUNDAY AS WELL AS ONSHORE WINDS AND SEAS
INCREASE.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  92  71  91  70 /  30  30  10  10
SSI  87  75  86  74 /  20  20  20  10
JAX  89  73  88  72 /  30  30  20  10
SGJ  87  75  86  73 /  30  30  20  10
GNV  91  71  90  70 /  60  40  30  20
OCF  91  73  91  71 /  60  40  30  30

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...NONE.
&&

SHASHY/MCALLISTER
Hazardous weather outlook, Sep 6, 12:45 PM EST, 1 hour before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
145 PM EDT FRI SEP 6 2013

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-
GAZ132>136-149>154-162>166-070852-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON-
SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS-
GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON-
APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-
COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN-
145 PM EDT FRI SEP 6 2013

...RIVER FLOOD WARNINGS IN EFFECT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA...
SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

THUNDERSTORMS ARE EXPECTED TO EXPAND IN COVERAGE ACROSS INLAND
AREAS...WITH THE GREATEST COVERAGE OVER NORTHEAST FLORIDA. LOCALLY
HEAVY RAINFALL AND A FEW STRONG THUNDERSTORMS ARE EXPECTED AND
CAPABLE OF PRODUCING GUSTY WINDS...ESPECIALLY OVER THE SUWANNEE
RIVER OF NORTHEAST FLORIDA BY LATE AFTERNOON. FREQUENT TO EXCESSIVE
LIGHTNING WILL ACCOMPANY THE STRONGER CELLS. THUNDERSTORM ACTIVITY
WILL GRADUALLY DECREASE IN COVERAGE AND INTENSITY OVER INLAND AREAS
AFTER SUNSET.

RIVER FLOOD WARNINGS REMAIN IN EFFECT FOR PORTIONS OF THE REGION.
PLEASE REFER TO RIVER FLOOD STATEMENTS AND WARNINGS FOR DETAILS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY...

ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED EACH DAY...MAINLY
DURING THE AFTERNOON AND EVENING HOURS.

AN ELEVATED RISK OF RIP CURRENTS IS EXPECTED SATURDAY THROUGH EARLY
NEXT WEEK DUE TO INCREASED ONSHORE FLOW AND BUILDING EASTERLY
SWELLS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

In the hours before

Local storm report, Sep 6, 10:51 AM EST, 2 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1151 AM EDT FRI SEP 06 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     HEAVY RAIN       1 W NAHUNTA             31.21N 81.99W
09/05/2013  E3.00 INCH       BRANTLEY           GA   TRAINED SPOTTER

            SKYWARN SPOTTER ESTIMATED 3 INCHES OF RAIN AND GUSTY
            WINDS.

&&

ARS
Special weather statement, Sep 6, 11:47 AM EST, 1 hour 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1247 PM EDT FRI SEP 6 2013

FLZ038-061730-
FLAGLER-
1247 PM EDT FRI SEP 6 2013

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EASTERN FLAGLER
COUNTY FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 130 PM EDT...

AT 1247 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED OVER BUNNELL...MOVING SOUTH AT 5 MPH.
THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND FLAGLER
BEACH...ESPANOLA AND BUNNELL THROUGH 130 PM EDT. HAIL UP TO THREE
QUARTER INCH IN DIAMETER AND GUSTY WINDS OF 40 TO 50 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2942 8113 2941 8115 2940 8115 2934 8115
      2934 8135 2957 8132 2955 8115 2942 8111
TIME...MOT...LOC 1647Z 009DEG 6KT 2949 8125

SHASHY
Special weather statement, Sep 6, 12:31 PM EST, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
131 PM EDT FRI SEP 6 2013

FLZ038-061815-
FLAGLER-
131 PM EDT FRI SEP 6 2013

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CENTRAL FLAGLER
COUNTY FOR STRONG WINDS AND EXCESSIVE LIGHTNING VALID UNTIL 215 PM
EDT...

AT 131 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 5 MILES NORTH OF ESPANOLA...MOVING SOUTH AT 10
MPH. THESE STRONG THUNDERSTORMS WILL AFFECT AREAS AROUND PALM
COAST...ESPANOLA AND BUNNELL THROUGH 215 PM EDT. EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2932 8135 2961 8140 2962 8122 2939 8114
      2931 8115
TIME...MOT...LOC 1731Z 019DEG 7KT 2957 8132

SHASHY
Special weather statement, Sep 6, 1:05 PM EST, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
205 PM EDT FRI SEP 6 2013

FLZ024-025-061845-
DUVAL-NASSAU-
205 PM EDT FRI SEP 6 2013

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR WESTERN DUVAL
AND SOUTHWESTERN NASSAU COUNTIES FOR STRONG WINDS AND EXCESSIVE
LIGHTNING VALID UNTIL 245 PM EDT...

AT 206 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED OVER WHITEHOUSE AIR FIELD...MOVING
SOUTHWEST AT 10 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS
AROUND CISCO GARDENS...WHITEHOUSE AIR FIELD...ORTEGA...NORMANDY...
BRYCEVILLE...NAS JAX...JACKSONVILLE HEIGHTS...BALDWIN...CECIL FIELD
AND MAXVILLE THROUGH 245 PM EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING
AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON
ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3019 8167 3019 8205 3043 8203 3045 8172
TIME...MOT...LOC 1806Z 027DEG 9KT 3033 8186

SHULER
Special weather statement, Sep 6, 1:17 PM EST, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
217 PM EDT FRI SEP 6 2013

FLZ033-038-061900-
FLAGLER-ST. JOHNS-
217 PM EDT FRI SEP 6 2013

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHERN ST.
JOHNS AND CENTRAL FLAGLER COUNTIES FOR STRONG WINDS AND EXCESSIVE
LIGHTNING VALID UNTIL 300 PM EDT...

AT 217 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 5 MILES NORTHWEST OF ESPANOLA...MOVING
SOUTH AT 35 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS
AROUND ESPANOLA AND BUNNELL THROUGH 300 PM EDT. EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2940 8142 2975 8153 2982 8135 2946 8124
TIME...MOT...LOC 1817Z 339DEG 31KT 2953 8135

SHULER
Local storm report, Sep 6, 1:26 PM EST, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
226 PM EDT FRI SEP 06 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0159 PM     TSTM WND DMG     BUNNELL                 29.47N 81.26W
09/06/2013                   FLAGLER            FL   EMERGENCY MNGR

            A POWERLINE REPORTED DOWN NEAR HARDY STREET AND 2ND
            STREET.

0208 PM     TSTM WND GST     8 WSW BUNNELL           29.42N 81.38W
09/06/2013  E40.00 MPH       FLAGLER            FL   TRAINED SPOTTER

            AMATEUR RADIO SPOTTER ESTIMATES WINDS NEAR 40 MPH.

&&

ARS

The radar

The Jacksonville radar (KJAX), 46 km away, was scanning. The volume nearest the first event began at 18:43 UTC.

Open the radar archive at this moment

Event by event

10 thunderstorm wind, 2 hail, 2 lightning. Local standard time, as filed.

Thunderstorm Wind, Clay

When
September 6, 1:45 PM EST
Where
Clay County, 0.6 mi W of Rideout
Measured
50 kt (58 mph) estimated gust
Reported by
Broadcast Media
Coordinates
30.080, -81.810

A two foot diameter tree was uprooted off of County Road 739 and Black Creek in the McRae Landing Subdivision.

Hail, Clay

When
September 6, 1:53 PM EST
Where
Clay County, Meadowbrook
Measured
0.75 in hail
Reported by
Utility Company
Coordinates
30.120, -81.820

Dime to penny size hail was observed at the intersection of Blanding Blvd and Old Jennings Road.

Thunderstorm Wind, Clay

When
September 6, 2:00 PM EST
Where
Clay County, 1.38 mi WNW of Doctors Inlet
Measured
50 kt (58 mph) estimated gust
Reported by
Amateur Radio
Coordinates
30.110, -81.790

Large tree limbs and branches were blown down along with pea size hail just NW of Doctor's Inlet. Rainfall amounts greater than 1 inch were measured in 20 minutes.

Thunderstorm Wind, Clay

When
September 6, 2:00 PM EST
Where
Clay County, 2.54 mi SSE of Rattlesnake
Measured
50 kt (58 mph) estimated gust
Reported by
Public
Coordinates
30.044, -81.821

Three large trees were blown down near Lake Asbury.

Hail, Clay

When
September 6, 2:05 PM EST
Where
Clay County, 2.16 mi SSE of Rideout
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
30.050, -81.790

Quarter size hail was observed just south of Sandridge Road between Middleburg and Green Cove Springs.

Thunderstorm Wind, Clay

When
September 6, 2:12 PM EST
Where
Clay County, 3.45 mi N of Penney Farms
Measured
50 kt (58 mph) estimated gust
Reported by
State Official
Coordinates
30.030, -81.820

County dispatch reported several tree limbs down and power lines damaged due to thunderstorm winds. A couple of trees were also blown over the roadways in the Lake Asbury area. The time of damage was based on radar imagery.

Thunderstorm Wind, Clay

When
September 6, 2:15 PM EST
Where
Clay County, 0.82 mi E of Penney Farms
Measured
52 kt (60 mph) estimated gust
Reported by
Trained Spotter
Coordinates
29.982, -81.807

Winds were estimated at 60 mph in Penny Farms with a lot of tree debris caused by thunderstorm winds.

Thunderstorm Wind, Putnam

When
September 6, 3:00 PM EST
Where
Putnam County, 1.83 mi NW of Carraway
Measured
50 kt (58 mph) estimated gust
Reported by
Emergency Manager
Coordinates
29.720, -81.800

Trees were blown down along State Road 100.

Lightning, Putnam

When
September 6, 3:00 PM EST
Where
Putnam County, Florahome
Property damage
$2,000
Reported by
Emergency Manager
Coordinates
29.730, -81.880

The post office was struck by lightning which caused damage. The cost of damage was unknown but estimated so that this event could be included in StormData.

Lightning, Putnam

When
September 6, 3:00 PM EST
Where
Putnam County, Palatka
Property damage
$1,000
Reported by
Emergency Manager
Coordinates
29.650, -81.630

A residential occurred as a result of a lightning strike. The cost of damage was unknown and estimated so the event could be included in StormData.

Thunderstorm Wind, Alachua

When
September 6, 3:50 PM EST
Where
Alachua County, 3.86 mi WNW of Lake Lochloosa
Measured
50 kt (58 mph) estimated gust
Reported by
State Official
Coordinates
29.540, -82.190

A tree was blown down along County Road 325 just NW of Lochloosa Lake. The time of damage was based on radar.

Thunderstorm Wind, Suwannee

When
September 6, 3:50 PM EST
Where
Suwannee County, 8.98 mi E of Branford
Measured
50 kt (58 mph) estimated gust
Reported by
Park/Forest Service
Coordinates
29.970, -82.780

Personal at the Ichetucknee Springs State Park reported trees and tree debris were blown down. The time of damage was based on radar imagery.

Thunderstorm Wind, Suwannee

When
September 6, 4:15 PM EST
Where
Suwannee County, 0.6 mi E of Rixsford
Measured
50 kt (58 mph) estimated gust
Reported by
Fire Department/Rescue
Coordinates
30.350, -82.940

A tree was blown down over the roadway at County Road 136A and a power line was blown down by winds across County Road 129A. The time of damage based on radar.

Thunderstorm Wind, Hamilton

When
September 6, 4:30 PM EST
Where
Hamilton County, 0.6 mi W of Facil
Measured
50 kt (58 mph) estimated gust
Reported by
Emergency Manager
Coordinates
30.370, -82.790

A large barn was badly damaged by thunderstorm winds in addition to window and roof damage to 3 homes along County Road 137 to the NW of White Springs. Several trees were blown down over the road. The time of damage was based on radar.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Lightning
A lightning strike that killed, injured or caused damage.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Florida in 2013Every state in 2013This day in weather historyWarnings in Florida, September 2013

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 472243, 472237, 472239, 472268, 472238, 472244, 472269, 472240, 472241, 472250, 472247, 472249, 472246, 472245.